# SDR HEEA107361

- Difficulty date: March 17, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N776P
- Make and model: Skrsky S76A
- Aircraft serial: 760275
- Aircraft time: 12,589 hours
- Engine: Allsn 250C30S
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: EWS22741
- Part serial: NA
- Condition: Frozen
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, RETRACTED LANDING GEAR IAW CHECKLIST.  GEAR RETRACTION NORMAL.  ON DOWNWIND LEG HEARD A LOUD POP FROM AFT LT SIDE OF AIRCRAFT AND THEN RED UNLOCK LIGHT CAME ON.  SLOWED AIRCRAFT TO BELOW 80 KIAS AND RECYCLED GEAR LEVER.  GEAR CAME DOWN NORMAL WITH THREE GREEN LIGHTS.  RETURNED TO DEPARTURE, LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND MAIN LANDING GEAR TIEDOWN RING ATTACHEMENT BOLT FROZEN, CAUSING TIEDOWN RING TO NOT BE FREE TO SPRING AND LAY AGAINST LANDING GEAR  STRUT, CAUSING INTERFERENCE WITH LANDING GEAR DOOR DURING RETRACTION.  REPLACED BOLT.
